# SDR IPXA2025092198447

- Difficulty date: September 9, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 31,468 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 453NN182018
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT BS 560 E5 EE RACK BULKHEAD DECOMPRESSION PANEL SUPPORT O/B ANGLE HAS A CRACK.  INSTALLED NEW ANGLE FROM FWD CARGO COMPT BS 560 E5 EE RACK BULKHEAD DECOMPRESSION PANEL SUPPORT IAW SRM 51-40-02-0G.
